# SDR SWAA001455

- Difficulty date: August 3, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- Aircraft time: 65,644 hours, 73,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104791
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND EXTERNAL EMERGENCY LIGHT INOP AFT OF RT OVERWING EXIT.  REMOVED AND REPLACED BATTERY PACK PER MM.
